MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS GLENO 36 +4 LAT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS GLENO 36 +4 LAT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the prostheses failed about 2,5 month after surgery.Initial surgery was successfully completed on (b)(6) 2019 and patient was released to rehab.About 2.5 month after surgery, the glenosphere of the prostheses became luxated because patient was leaning on his arms.As a consequence of the luxation, the prostheses had to be changed in a revision surgery.Revision surgery was performed on (b)(6) 2019.No further information had been made available.Further questions asked.Update 17-oct-2019: patient is an elderly lady ((b)(6) years).No trauma reported.According to the hospital she was compliant to the post op guidelines.Xrays have been taken but not been made available by the hospital.
 
Additional Manufacturer Narrative
Complaint not confirmed.The device was returned free of damage and was found to meet dimensional specifications.A likely cause of dissociation is improper and/or incomplete mating of the taperlock feature due to interference from surrounding tissue.

Brand Name
UNIVERS REVERS GLENO 36 +4 LAT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9255030
Report Number1220246-2019-01382
Device Sequence Number13966797
Product Code PHX
UDI-Device Identifier00888867061408
UDI-Public00888867061408
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS GLENO 36 +4 LAT
Device Catalogue NumberAR-9504S-04
Device Lot Number18.01384
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/18/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;